Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567544
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Robert Gilmer
Title: Commutative semigroup rings
Additional book information: Chicago Lectures in Mathematics, The University of Chicago Press, Chicago, IL, xii + 380 pp., 1984, $11.00. ISBN 0-2262-9392-0.

References [Enhancements On Off] (What's this?)

  • Jürgen Herzog, Generators and relations of abelian semigroups and semigroup rings, Manuscripta Math. 3 (1970), 175–193. MR 269762, DOI
  • Gregory Karpilovsky, Commutative group algebras, Monographs and Textbooks in Pure and Applied Mathematics, vol. 78, Marcel Dekker, Inc., New York, 1983. MR 704185
  • Masayoshi Nagata, On automorphism group of $k[x,\,y]$, Kinokuniya Book-Store Co., Ltd., Tokyo, 1972. Department of Mathematics, Kyoto University, Lectures in Mathematics, No. 5. MR 0337962
  • Donald S. Passman, Infinite group rings, Marcel Dekker, Inc., New York, 1971. Pure and Applied Mathematics, 6. MR 0314951
  • Donald S. Passman, The algebraic structure of group rings, Pure and Applied Mathematics, Wiley-Interscience [John Wiley & Sons], New York-London-Sydney, 1977. MR 470211
  • P. Ribenboim, Linear representation of finite groups, Queen’s Papers in Pure and Applied Mathematics, No. 5, Queen’s University, Kingston, Ont., 1966. MR 0201530

Review Information:

Reviewer: Jack Ohm
Journal: Bull. Amer. Math. Soc. 12 (1985), 270-272